Differential and Integral Equations

Uniform decay rates for the solutions to the Euler-Bernoulli plate equation with boundary feedback acting via bending moments

Mary Ann Horn

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 5 (1992), 1121-1150.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370870946

Mathematical Reviews number (MathSciNet)
MR1171984

Zentralblatt MATH identifier
0754.35177

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 73K12 73K50 93C20: Systems governed by partial differential equations

Citation

Horn, Mary Ann. Uniform decay rates for the solutions to the Euler-Bernoulli plate equation with boundary feedback acting via bending moments. Differential Integral Equations 5 (1992), no. 5, 1121--1150. https://projecteuclid.org/euclid.die/1370870946


Export citation